# SDR COEA2014120310803

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,078 hours, 38,951 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  ON DEPARTURE DURING CLIMB, THE NR 1 ACW GEN FAULTED.  THE QRH WAS CONSULTED & THE CREW ELECTED TO RETURN.  NO EMER WAS DECLARED.  THE ACFT LANDED WITHOUT INCIDENT.  DUE TO ICING CONDITIONS ENROUTE THE ACW GEN WAS NOT DEFERRABLE. AFTER EXTENSIVE TROUBLESHOOTING, MX FOUND A CHAFED WIRE IN THE NR 1 ACW GEN HARNESS. THE WIRE WAS REPAIRED, OPERATIONS CHECKED GOOD & ACFT WAS RETURNED TO SERVICE.
